Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Grunsky-Nehari inequalities for a subclass of bounded univalent functions


Author: D. W. DeTemple
Journal: Trans. Amer. Math. Soc. 159 (1971), 317-328
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9947-1971-0279299-7
MathSciNet review: 0279299
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {D_1}$ be the class of regular analytic functions $ F(z)$ in the disc $ U = \{ z:\vert z\vert < 1\} $ for which $ F(0) > 0,\vert F(z)\vert < 1$, and $ F(z) + F(\zeta ) \ne 0$ for all $ z,\zeta \in U$. Inequalities of the Grunsky-Nehari type are obtained for the univalent functions in $ {D_1}$, the proof being based on the area method. By subordination it is shown univalency is unnecessary for certain special cases of the inequalities. Employing a correspondence between $ {D_1}$ and the class $ {S_1}$ of bounded univalent functions, the results can be reinterpreted to apply to this latter class.


References [Enhancements On Off] (What's this?)

  • [1] D. W. DeTemple, On coefficient inequalities for bounded univalent functions, Ann. Acad. Sci. Fenn. Ser. AI 469 (1970). MR 0279297 (43:5020)
  • [2] P. R. Garabedian and M. Schiffer, The local maximum theorem for the coefficients of univalent functions, Arch. Rational Mech. Anal. 26 (1967), 1-32. MR 37 #1584. MR 0225994 (37:1584)
  • [3] S. A. Guelfer, On the class of regular functions which do not take on any pair of values $ w$ and $ - w$, Mat. Sb. 19 (61), (1946), 33-46. (Russian) MR 8, 573. MR 0020632 (8:573g)
  • [4] J. A. Hummel and M. Schiffer, Coefficient inequalities for Bieberbach-Eilenberg functions, Arch. Rational Mech. Anal. 32 (1969), 87-99. MR 39 #426. MR 0239067 (39:426)
  • [5] Z. Nehari, Inequalities for the coefficients of univalent functions, Arch. Rational Mech. Anal. 34 (1969), 301-330. MR 40 #330. MR 0247061 (40:330)
  • [6] W. Rogosinski, On a theorem of Bieberbach-Eilenberg, J. London Math. Soc. 14 (1939), 4-11.
  • [7] M. Schiffer, Faber polynomials in the theory of univalent functions, Bull. Amer. Math. Soc. 54 (1948), 503-517. MR 10, 26. MR 0025564 (10:26a)
  • [8] M. Schiffer and O. Tammi, On the coefficient problem for bounded univalent functions, Trans. Amer. Math. Soc. 140 (1969), 461-474. MR 39 #7088. MR 0245782 (39:7088)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0279299-7
Keywords: Univalent functions, Bieberbach-Eilenberg functions, Grunsky inequalities, Nehari inequalities, subordination
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society